# SDR SIMA20221227001

- Difficulty date: December 27, 2022
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 14,816 hours, 9,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lh
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET CRACKED AT FWD SPAR 1 ATTACH POINT.-C/A-COMPLETE:LH WINGLET REPLACED ON NRTC E949108
